Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 25, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Aug 1, 2022, 6:46 PM CDT for Crawford County, Lawrence County, Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2022, 6:46 PM CDT (23:46 UTC)
- Expired
- Aug 2, 2022, 12:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, IL, Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 58 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 7:00 PM CDT | FLASH FLOOD | 5 Ene Berryville, IL | FLOWING WATER OVER A LARGE PORTION OF ROADWAY. |
| Aug 1, 7:40 PM CDT | FLASH FLOOD | 3 S Chauncey, IL | WATER OVER ROADWAY. |
| Aug 1, 10:28 PM CDT | FLOOD | 4 Wnw Hardinville, IL | WATER OVER ROADWAY REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
661
WGUS53 KILX 012346
FFWILX
ILC033-101-020345-
/O.NEW.KILX.FF.W.0025.220801T2346Z-220802T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
646 PM CDT Mon Aug 1 2022
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Southern Crawford County in east central Illinois...
Lawrence County in southeastern Illinois...
* Until 1045 PM CDT.
* At 645 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2.5 inches of rain have
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lawrenceville, Sumner, St. Francisville, Flat Rock, Russellville,
Birds, Chauncey, New Hebron, Hardinville, Petrolia, Pinkstaff, Red
Hills State Park, Lawrenceville Airport, Billett, Mount Carmel
Airport and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3885 8791 3885 8794 3897 8794 3897 8754
3896 8751 3890 8752 3889 8754 3886 8755
3885 8753 3882 8753 3878 8750 3877 8751
3874 8750 3868 8753 3866 8760 3860 8762
3859 8761 3859 8764 3857 8765 3857 8790
FLASH FLOOD...RADAR INDICATED
$$
375 follow-up statements
334
WGUS73 KILX 020103
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
803 PM CDT Mon Aug 1 2022
ILC033-101-020345-
/O.CON.KILX.FF.W.0025.000000T0000Z-220802T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IL-Lawrence IL-
803 PM CDT Mon Aug 1 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT THIS
EVENING FOR SOUTHERN CRAWFORD AND LAWRENCE COUNTIES...
At 801 PM CDT, local law enforcement reported heavy rain across the
warned area. Up to 5 inches of rain have fallen in western portions
of Lawrence and Crawford Counties. Additional rainfall amounts up to
2 inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lawrenceville, Sumner, St. Francisville, Flat Rock, Russellville,
Birds, Chauncey, New Hebron, Hardinville, Petrolia, Pinkstaff, Red
Hills State Park, Lawrenceville Airport, Billett, Mount Carmel
Airport and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3885 8791 3885 8794 3897 8794 3897 8754
3896 8751 3890 8752 3889 8754 3886 8755
3885 8753 3882 8753 3878 8750 3877 8751
3874 8750 3868 8753 3866 8760 3860 8762
3859 8761 3859 8764 3857 8765 3857 8790
FLASH FLOOD...OBSERVED
$$
37835
WGUS73 KILX 020224
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
924 PM CDT Mon Aug 1 2022
ILC033-101-020345-
/O.CON.KILX.FF.W.0025.000000T0000Z-220802T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IL-Lawrence IL-
924 PM CDT Mon Aug 1 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT THIS
EVENING FOR SOUTHERN CRAWFORD AND LAWRENCE COUNTIES...
At 923 PM CDT, local law enforcement reported flash flooding across
the warned area. Up to 6 inches of rain have fallen. Additional
rainfall amounts up to 1 inch are possible in the warned area.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lawrenceville, Sumner, St. Francisville, Flat Rock, Russellville,
Birds, Chauncey, New Hebron, Hardinville, Petrolia, Pinkstaff, Red
Hills State Park, Lawrenceville Airport, Billett, Mount Carmel
Airport and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3885 8791 3885 8794 3897 8794 3897 8754
3896 8751 3890 8752 3889 8754 3886 8755
3885 8753 3882 8753 3878 8750 3877 8751
3874 8750 3868 8753 3866 8760 3860 8762
3859 8761 3859 8764 3857 8765 3857 8790
FLASH FLOOD...OBSERVED
$$
37191
WGUS53 KILX 020310
FFWILX
ILC033-101-020545-
/O.EXT.KILX.FF.W.0025.000000T0000Z-220802T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1010 PM CDT Mon Aug 1 2022
The National Weather Service in Lincoln has extended the
* Flash Flood Warning for...
Southern Crawford County in east central Illinois...
Lawrence County in southeastern Illinois...
* Until 1245 AM CDT.
* At 1009 PM CDT, local law enforcement reported flash flooding
across the warned area. Up to 6 inches of rain have fallen in
western portions of Lawrence and Crawford Counties. Additional
rainfall amounts up to 1 inch are possible in the warned area.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lawrenceville, Sumner, St. Francisville, Flat Rock, Russellville,
Birds, Chauncey, New Hebron, Hardinville, Petrolia, Pinkstaff, Red
Hills State Park, Lawrenceville Airport, Billett, Mount Carmel
Airport and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3885 8791 3885 8794 3897 8794 3897 8754
3896 8751 3890 8752 3889 8754 3886 8755
3885 8753 3882 8753 3878 8750 3877 8751
3874 8750 3868 8753 3866 8760 3860 8762
3859 8761 3859 8764 3857 8765 3857 8790
FLASH FLOOD...OBSERVED
$$
37615
WGUS73 KILX 020424
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1124 PM CDT Mon Aug 1 2022
ILC033-101-020545-
/O.CON.KILX.FF.W.0025.000000T0000Z-220802T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IL-Lawrence IL-
1124 PM CDT Mon Aug 1 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT TUESDAY
FOR SOUTHWESTERN CRAWFORD AND WESTERN LAWRENCE COUNTIES...
At 1123 PM CDT, local law enforcement reported flash flooding across
the warned area. Up to 6 inches of rain have fallen.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Lawrenceville, Sumner, Chauncey, Hardinville, Birds, Petrolia, Red
Hills State Park, Pinkstaff and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3885 8794 3897 8794 3897 8784 3887 8767
3882 8764 3872 8771 3868 8778 3857 8775
3857 8788 3857 8790 3880 8791 3885 8791
3885 8793
FLASH FLOOD...OBSERVED
$$
37457
WGUS73 KILX 020542
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1242 AM CDT Tue Aug 2 2022
ILC033-101-020552-
/O.EXP.KILX.FF.W.0025.000000T0000Z-220802T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IL-Lawrence IL-
1242 AM CDT Tue Aug 2 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 1245 AM CDT EARLY THIS MORNING
FOR SOUTHWESTERN CRAWFORD AND WESTERN LAWRENCE COUNTIES...
The heavy rain has ended and flood waters are receding. Flooding is
no longer expected to pose a threat. Please continue to heed
remaining road closures.
LAT...LON 3885 8794 3897 8794 3897 8784 3887 8767
3882 8764 3872 8771 3868 8778 3857 8775
3857 8788 3857 8790 3880 8791 3885 8791
3885 8793
$$
37What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:59 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Aug 1, 3:59 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 359 PM CDT Mon Aug 1 2022 .SYNOPSIS... Issued at 246 PM CDT Mon Aug 1 2022 Summertime heat and humidity will persist over the next week, with the hottest day of the period coming on Wednesday when afternoon temperatures reach into the mid 90s and heat index values surge into the triple digits. This heat and humidity will be accompanied by near daily chances for showers and thunderstorms, some of which may be strong-to-severe. && .SHORT TERM...(This evening through Tuesday) ISSUED AT 246 PM CDT Mon Aug 1 2022 A frontal boundary, currently extending from Jacksonville-to- Robinson, will provide the focus for thunderstorms this evening across portions of south central Illinois. Some of these storms may become severe given the current parameter space. The latest 19z RAP analysis depicts MLCAPE values exceeding 4500 J/k along and ahead of the front with deep-layer shear around 40 kts. Modeled soundings reveal an uncapped environment ahead of the front, while hodographs reveal a long straight wind profile. This points to a few organized multi-cells capable of producing damaging wind and hail. The tornado threat is low, but stranger things have happended near a boundary. Storms will likely wane by 02z/9pm with the loss of daytime heating. Attention then turns toward the overnight period as the surface front begins to waffle northward near the I-74 corridor. Eyes will need to be over E Nebraska and W Iowa tonight to see if an MCS develops ahead of a mid-level shortwave and modest LLJ. If it does, and afternoon CAM guidance currently provides little help at this point, it will almost certainly ride the instability (theta-e) axis into central Illinois. Shear/CAPE profiles support MCS maintenance, but a robustly stable near-sfc layer could mitigate a severe/damaging wind threat. Rather, it could be a nice rainmaker for us in central Illinois, with QPF values ranging from a few tenths, while localized values could exceed an inch. && .LONG TERM...(Wednesday through Monday) ISSUED AT 246 PM CDT Mon Aug 1 2022 Wednesday looks to be the warmest day of the week with highs expected to be in the low to middle 90s. Heat indices will make it feel warmer than that though with values looking to range between 100-110. A Heat Advisory may be needed for most of the area on Wednesday. However an approaching cold front may throw a wrench in this as cloud cover and precipitation chances increase from northwest to southeast Wednesday afternoon into evening. The front looks to slowly sag southward through the area bringing widespread precipitation chances and even the threat for some severe weather Wednesday evening. A good soaking rain appears likely for much of the area, which is very much needed especially in parts of eastern IL where drought conditions continue. Temperatures for the end of the week will be a little cooler due to ongoing precipitation as the front slowly works through the area. Another bout of heat is possible this weekend as upper ridging builds over the area. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1219 PM CDT Mon Aug 1 2022 Breezy westerly winds will diminish after sunset, becoming light and variable overnight. Scattered thunderstorms will develop late in the TAF period (beyond 06z), especially in the vicinity of PIA/SPI/DEC, perhaps reducing flight categories from VFR to MVFR where rain becomes heavy. We have begun mentioning VCSH and VCTS at some of the terminals with this TAF package, with better precision expected with the 00z suite of aviation products. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MJA SHORT TERM...MJA LONG TERM...MJA/NMB AVIATION...MJA
Hazardous weather outlook, Aug 1, 2:52 PM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 252 PM CDT Mon Aug 1 2022 ILZ027>029-036-037-040>042-047>052-061>063-066>068-071>073-021100- Knox-Stark-Peoria-Fulton-Tazewell-Schuyler-Mason-Logan-Cass-Menard- Scott-Morgan-Sangamon-Christian-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 252 PM CDT Mon Aug 1 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. Isolated to scattered storms are possible through early evening in southeast IL, and overnight across west central IL. Some of these storms could be strong to severe in southeast IL through sunset, and from Peoria and Springfield west overnight. Damaging winds being the main threat. Hail, heavy rain, and lightning will also be threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dangerous heat will build into the region through Wednesday with daily afternoon highs in the upper 80s and lower 90s today and Tuesday, and low to mid 90s Wednesday. Heat index values will be 95 to 105 this afternoon and Tuesday afternoon and 105 to 110 Wednesday afternoon. Heat indices will reach around 100 degrees Saturday and Sunday afternoon. Isolated thunderstorms are possible Tuesday, with a few strong storms possible from highway 50 south. Additional thunderstorm are forecast from late Wednesday afternoon through Thursday evening. Some of these may be strong to severe from I-55 northwest late Wednesday afternoon into Wednesday night along with locally heavy rains possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in southeast IL through sunset today, and over west central IL overnight from 1 to 7 am. ILZ030-031-038-043>046-053>057-021100- Marshall-Woodford-McLean-De Witt-Piatt-Champaign-Vermilion-Macon- Moultrie-Douglas-Coles-Edgar- 252 PM CDT Mon Aug 1 2022 This Hazardous Weather Outlook is for central Illinois and east central Illinois. .DAY ONE...Tonight. Isolated to scattered thunderstorms are possible overnight. The threat of severe storms is low at this time, but locally heavy rain is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dangerous heat will build into central Illinois through Wednesday, with daily afternoon highs in the upper 80s and lower 90s today and Tuesday and in the low to mid 90s Wednesday. Heat index values peaking 95 to 100 this afternoon and Tuesday afternoon, should reach 105 to 110 Wednesday afternoon. Heat indices will reach around 100 degrees Saturday and Sunday afternoon. Additional thunderstorm chances are forecast for Wednesday afternoon through Thursday evening. Some of these may be strong to severe Wednesday afternoon into Wednesday night from I-55 northwest along with locally heavy rains possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. 07
In the hours before
Local storm report, Aug 1, 5:19 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
519 PM CDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL BOGOTA 38.92N 88.24W
08/01/2022 E1.75 INCH JASPER IL EMERGENCY MNGR
&&
37Local storm report, Aug 1, 5:20 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
520 PM CDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 1 ENE OLNEY 38.74N 88.08W
08/01/2022 RICHLAND IL PUBLIC
LARGE TREE BLOWN DOWN ON N EAST ST, A FEW
YDS FROM CARLE RICHLAND MEMORIAL HOSPITAL.
VIA SOCIAL MEDIA.
&&Local storm report, Aug 1, 5:21 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL WHEELER 39.05N 88.32W
08/01/2022 E1.00 INCH JASPER IL EMERGENCY MNGR
MIX OF PEA TO QUARTER SIZE HAIL.
&&
37Local storm report, Aug 1, 5:29 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 SSE OLNEY 38.72N 88.08W
08/01/2022 M1.00 INCH RICHLAND IL PUBLIC
&&Local storm report, Aug 1, 5:40 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
540 PM CDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM TORNADO BEASON 40.14N 89.19W
08/01/2022 LOGAN IL NWS STORM SURVEY
EF1 TORNADO ESTIMATED WITH 105 MPH WINDS
DAMAGED LARGE GRAIN BINS ON FAR WEST END OF
BEASON AND TOOK DOWN SOME LARGE TREES AND
BRANCHES NEAR A FEW HOMES WITH SOME ROOF
DAMAGE AND A WINDOW DAMAGED. TORNADO THEN
TRAVELED NEAR 2 MILES SOUTHEAST OF BEASON
OVER CORNFIELDS LIFTING AT 515 AM.
&&Local storm report, Aug 1, 6:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 1 E OLNEY 38.73N 88.07W
08/01/2022 E1.75 INCH RICHLAND IL COCORAHS
RANGE OF SIZES AVERAGING 1.25 INCH AND AS
LARGE AS GOLF BALL SIZE.
&&
37The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 2:34 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 26 min |
| Aug 1, 2:54 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 36 min |
| Aug 1, 3:19 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 26 min |
| Aug 1, 3:45 AM CDT | Special Weather Statement | ILX | Fulton | 45 min |
| Aug 1, 4:02 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 28 min |
| Aug 1, 4:31 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Tazewell | 44 min |
| Aug 1, 5:11 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 34 min |
| Aug 1, 5:48 AM CDT | Special Weather Statement | ILX | Douglas | 27 min |
| Aug 1, 3:31 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 44 min |
| Aug 1, 4:12 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 63 min |
| Aug 1, 4:53 PM CDT | Flash Flood Warning | ILX | Jasper, Richland | 10 hr |
| Aug 1, 4:53 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Lawrence, Richland | 67 min |
| Aug 1, 5:59 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 46 min |
| Aug 1, 6:46 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 20 min |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.